# SDR B1HR631362

- Difficulty date: September 19, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N407KA
- Make and model: Bell 407
- Aircraft serial: 53121
- Engine: Allsn 250C*
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 407375004101
- Part serial: 0156
- Condition: Sticks
- Location: Oil Temp
- Part time: 592 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OIL TEMP GAUGE STICKS AT 20 PSI WHEN HOT.
